# SDR AALA202510088756

- Difficulty date: October 7, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,674 hours, 19,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORNER EXIT SIGN BY SEAT 16A MISSING. INSTALLED LEFT HNAD FORWARD EMERGENCY EXIT SIGN LENS. PER AMM 33-51-01.
